Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Ramsey number of the clique and the hypercube

Fiz Pontiveros, Gonzalo, Griffiths, Simon, Morris, Robert, Saxton, David and Skokan, Jozef (2014) The Ramsey number of the clique and the hypercube. Journal of the London Mathematical Society, 89 (3). pp. 680-702. ISSN 0024-6107

[img]
Preview
PDF - Accepted Version
Download (622kB) | Preview

Identification Number: 10.1112/jlms/jdu004

Abstract

The Ramsey number r(Ks,Qn) is the smallest positive integer N such that every red–blue colouring of the edges of the complete graph KN on N vertices contains either a red n-dimensional hypercube, or a blue clique on s vertices. Answering a question of Burr and Erdős from 1983, and improving on recent results of Conlon, Fox, Lee and Sudakov, and of the current authors, we show that r(Ks,Qn)=(s−1)(2n−1)+1 for every s∈N and every sufficiently large n∈N.

Item Type: Article
Official URL: http://jlms.oxfordjournals.org/
Additional Information: © 2014 London Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 11 Jun 2014 15:43
Last Modified: 20 Jun 2020 01:53
Funders: CNPq bolsas PDJ, CNPq bolsa de Produtividade em Pesquisa, Santander Travel Fund
URI: http://eprints.lse.ac.uk/id/eprint/57071

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics